# SDR ASAA2018070325293

- Difficulty date: July 3, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,076 hours, 6,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524032
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT PANEL BREAK AT STA 540 LBL24-45 IS BROKEN. GROUNDED - YES. REMOVED AND REPLACED SUPPORT PANEL BREAK AT STA 540 LBL 24-45 IAW SRM 51-40-02 AND BAC DWG 143A0060 REV A.
